# SDR SWIA201131405

- Difficulty date: December 16, 2011
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 20,319 hours, 18,457 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM LBL 27.00 AT FS 615.00 OUTBOARD FLANGE.  (C-CHECK)  REPAIRED PER REO.
